Journal article icon

Journal article

A Reply to Professors Maasoumi and Phillips.

Actions


Access Document


Authors


Publisher:
Elsevier
Journal:
Journal of Econometrics
Volume:
19
Issue:
2-3
Pages:
203 - 213
Publication date:
1982-01-01
DOI:
ISSN:
0304-4076
Language:
English
UUID:
uuid:4202e013-c17c-4d0e-bee0-10a67c68f20f
Local pid:
oai:economics.ouls.ox.ac.uk:10910
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP